advertisement

Hypertension

Question
Posted by: Bill B. | 2019/10/01

Q.

skin rash from blood pressure medication

Hi, I'm a male 57 years old, been using Viacoram for high blood pressure for year and half with no problems.. The last time I went to the pharmacy to fill my prescription he gave me a Generic brand of the medication, saying it is exactly the same.. Apo-Perindopril/Amlodipine 7mg/5mg After about 2 weeks of using the generic brand, somewhere around 3rd week of July, I noticed a skin rash developed on my legs, first one spot than quite a few more... I've never experienced this before, it's not itchy.. Am I right in assuming the generic is not the same as genuine Viacoram? I have to renew my prescription in about a week Should I go back to genuine Viacoram and see if the problems persists? Thanks, Bill

Expert's Reply

A.

Hypertension expert
- 2019/10/02

Please see the prescribing doctor immediately because this may become very serious. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.